# SDR DALA2023073106181

- Difficulty date: July 30, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,961 hours, 44,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 CORROSION ON FLOOR STRINGER LBL 16, FLOOR STRINGER RBL 11, AND FLOOR STRINGER RBL 16 AT AFT CARGO BETWEEN STA 1460 TO STA 1480. CORRECTIVE ACTION: SUMMARY OF NRC 00334- FLOOR STRINGER LBL 16, FLOOR STRINGER RBL 11, AND FLOOR STRINGER RBL 16 AT AFT CARGO BETWEEN STA 1460 TO STA 1480 WERE REPLACED PER B757-200 SRM. (2893102)
